# SDR 2024F00011

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Make and model: Boeing 747*
- Aircraft time: 84,863 hours, 15,661 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Part number: 65B03602
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ADSI IB744550007: HFEC - HORIZONTAL STABILIZER UPPER SKIN & UPPER REAR SPAR CHORD INSPN-ZONE B (GRP 6), A CRACK WAS FOUND AT THE HORIZONTAL STABILIZER CENTER SECTION UPPER SURFACE LBL 43.5 SPLICE PLATE FASTENER HOLE NO. 7.
